# SDR SWAA2021080529585

- Difficulty date: March 7, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8625A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36896
- Aircraft time: 21,491 hours, 9,356 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR PANEL 120CF HAS SURFACE CORROSION ON TOP FACE. / VERIFIED LIMITS OF CORROSION DAMAGE FOUND ON PIT FLOOR PANEL 120CF. FOUND 75' TOTAL OF CORROSION GROUND PERIMETR OF PNL 120CF. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1. VERIFIED MATERIAL FOR NEW FLOOR PANEL 120CF TO BE 2024T3-071 IAW AMM 25-52-01-201-801. FABRICATED NEW 120CF FLOOR PNL IAW AMM 25-52-01-201-801 AND SRM 51-40-05. APPLIED ALODINE AND PRIMED UNDERSIDE OF NEW 120CF PNL IAW SRM 51-20-01 ATAG A11802
